On Martindale’s lemma for nonassociative algebras
Serdica Mathematical Journal, Tome 42 (2016) no. 1, pp. 001-020
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Keywords:
Semiprime algebra, extended centroid, central closure, nonassociative algebra, multiplicatively semiprime algebra, 17A60, 16R60
@article{SMJ2_2016_42_1_a0,
author = {Cabello, J. C.},
title = {On {Martindale{\textquoteright}s} lemma for nonassociative algebras},
journal = {Serdica Mathematical Journal},
pages = {001--020},
year = {2016},
volume = {42},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2016_42_1_a0/}
}
Cabello, J. C. On Martindale’s lemma for nonassociative algebras. Serdica Mathematical Journal, Tome 42 (2016) no. 1, pp. 001-020. http://geodesic.mathdoc.fr/item/SMJ2_2016_42_1_a0/